# SDR CALA0100016

- Difficulty date: January 12, 2001
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N17316
- Make and model: Boeing 7373T0
- Aircraft serial: 23367
- Aircraft time: 45,767 hours, 25,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT AFT LAV FORWARD WALL SUPPORT CORRODED AT STA 993.  THE WALL SUPPORT WAS REMOVED AND A NEW WALL SUPPORT WAS INSTALLED IAW SRM 51-10-2.
